MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE-C; SECURE®-C ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 0°

GLOBUS MEDICAL, INC. SECURE-C; SECURE®-C ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 0°
Model Number 714.176S
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.The implant was in good condition with minimal signs of wear and tear.The bearing surfaces on the core and endplates were in good condition with no signs of deformation.There was minor deformation around the edges of the core which is consistent with using general surgical instruments to remove the core from the disc space.It was reported that the surgeon cut the keels using the broach followed by the chisel.Following the keel cut step, the surgeon used the nerve hook to clear out any remaining bone from the keel cuts.The implant was loaded onto the implant holder, while impacting the implant into the disc space it was noticed that superior endplate was not as posterior as the inferior endplate.The implant holder was disconnected and the single endplate positioner was utilized in an attempt to move the superior endplate more posterior.There was not much movement on the first and second taps, but when the surgeon hit the positioner a third time more aggressively, the superior endplate moved diagonally posteriorly and landed on the dura.The surgeon pulled the implant out with a rounger and performed an acdf with hedron c and xtend plate with screws.There were no adverse effects to the patient.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a secure-c implant needed to be removed after being dislodged intraoperatively.

Brand Name
SECURE-C
Common Device Name
SECURE®-C ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 0°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20321907
Report Number3004142400-2024-00237
Device Sequence Number20834547
Product Code MJO
UDI-Device Identifier00889095179088
UDI-Public00889095179088
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number714.176S
Device Lot NumberGBB268CD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2023
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown